# SDR DALA2025112708704

- Difficulty date: November 24, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 15,506 hours, 1,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:604.   REPLACED EPSU AT 3R 16WL AND REINSTALLED EPSU FROM 16WL BACK TO 19WL PER A330 AMM 33-51. (LP 1318814)
